# SDR AALA20170426006

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 5,437 hours, 2,052 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE. NO EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT INCIDENT. VENT SKIN VALVE FAULT ECAM.  REPLACED SKIN AIR VALVE BETWEEN FRAMES 17 AND 18 IAW MM 21-26-53. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER TASK 21-26-00-710.  AIRCRAFT WAS GROUNDED.
